# SDR ABXA070185

- Difficulty date: June 20, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 46,935 hours, 37,277 cycles
- Engine: Ge CF680A
- Engine time: 44,397 hours, 30,386 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A
- Part serial: 580237
- Condition: Defective
- Location: Nr 1
- Part time: 2,793 hours, 1,104 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE HAD LOUD BANG, LOTS OF YAW AND THE ODOR OF SMOKE.  EGT REACHED 1100 AFTER SHUTDOWN, HAPPENED AT 14000FT, AIR TURNBACK TO ILN.  REMOVED AND REPLACED NR 1 ENGINE IAW JOB CARD 7010, WORKPACK WO 600274113, L/P 034277-13/1.
